# SDR AALA20161116001

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 72,772 hours, 11,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 83834
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT AND RIGHT FORWARD OVERWING EXIT EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED M1209 POWER SUPPLY BATTERY IAW AMM 33-51-07 AND WDM 33-51-01. OPERATIONAL CHECK NORMAL.
